MathSciNet Relay Station
MathSciNet bibliographic data
MR963485 (90j:46059) 46L55 (19C40 19K14 46M20 54H20 58F11)
Wagoner, J. B. Topological Markov chains, $C\sp *$-algebras, and $K\sb 2$. Adv. in Math. 71 (1988), no. 2, 133–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement